| Model Number |
VSMP10 |
| Medical Device Problem Codes |
Fire (1245); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, the pencil was set down on the drape after the initial pass.There was a small flame like a lighter flame present that burned hole through the towel and drape.A similar device was used after the flame with the original generator and had no issues.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy procedure, the pencil was set down on the drape after the initial pass.There was a small flame like a lighter flame present that burned hole through the towel and drape.It was extinguished by stopping the use of the electrocautery.A similar device was used after the flame with the original generator and the surgery was completed with no issues.
Additional Manufacturer Narrative
Additional information: b3, b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.